Models to estimate average route lengths in different geographical environments

Hindle, A J and Worthington, D J (2004) Models to estimate average route lengths in different geographical environments. Journal of the Operational Research Society, 55 (6). pp. 662-666. ISSN 1476-9360

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of the Operational Research Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Management Science
ID Code: 43914
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:07
Refereed?: Yes
Published?: Published
Last Modified: 10 Jun 2019 19:41
URI: https://eprints.lancs.ac.uk/id/eprint/43914

Actions (login required)

View Item View Item